# SDR UALA2010101103760

- Difficulty date: October 8, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 61,163 hours, 11,249 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 82
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS PRIMARY FAIL EICAS WHEN FLAP HANDLE EXTENDED FROM UP TO 5.  REPLACED FSEU NR 2 PER AMM. FLAP OPS CHECKS OKAY.
